|Do antiretroviral dugs cause AIDS?
Jan 31, 2007
I'm not a dissident or a Duisberg supporter but why should I take drugs that are indeed very dangerous, toxic and probably itself responsible for many cancer diseases? In an other response Dr. Henry stated: "There is no strong evidence supporting a cancer link with HIV meds but our patients are the living laboratory for issues like that so patients, doctors, and reseachers need to be vigilant as patients continue to indefinitely take meds for years..." Not very assuring! AZT is known to be poison and very harmful for human cells. It is difficult for me to trust this medications considering that corporations (your sponsors) makes big money with them. In Germany an article on the Stern magazine reveals the corruption between medics and the pharma industry in prescribing expensive and sometimes dangerous medicines for boosting the profits. A shame in my opinion. I don't expect from you any agreement but I simply want to know your opinion. Thanks!
Response from Dr. Henry
HIV infected patients developed AIDS and died at a very high rate prior to the availability of antiretroviral therapy. After HAART was introduced in 1996 I witnessed a 90% decrease in deaths during the next 12 months and the death rate due to AIDS has remained very low since. In addition, I witnessed scores of dying patients recover their health and many are still doing well even 10 years later. Numerous studies have addressed the general health of treated HIV infections over the last decade. The general impression is that effective HIV treatment dramatically diminished clinical events related to HIV/AIDS. As patients age they are at increasing risk for the major killers of adults such as heart disease and cancer. The risk for heart disease and cancer in treated HIV patients tends to be related to standard risk factors for those conditions but the impact of chronic HIV infection and or medications is a subject of alot of research to see if those factors will influence very long term health as patients live with HIV for decades. KH
neuropathy please reply!
Reyataz and jaundice
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.